We present a case of cardiac ischaemia associated with capecitabine chemotherapy. An elderly female receiving capecitabine chemotherapy developed acute onset severe anterior chest pain associated with ischaemic changes on ECG. The pain and ECG changes failed to respond to thrombolysis and she proceeded to coronary angiogram and stenting of a thrombosed right coronary vessel. She inadvertently recommenced her capecitabine with a further episode of chest pain. On cessation of capecitabine she had no further episodes of chest pain.
Statistics from Altmetric.com
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.
Competing interests: none.
Patient consent: Patient/guardian consent was obtained for publication.